# SDR SCNA99098

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inop
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT ENTRY AIRSTAIR EMERGENCY EXIT LIGHT ASSEMBLY WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY HOLDER ASSEMBLY.  OPS CHECK GOOD.
